I have been using BiMix injections for more than two years. I continue to have excellent results. However, over time, I have begun to develop some plaque build up. It is a form of Peyronies disease, however in my case, it is on the sides of the penis rather than the usual top. Because of that it is not painful or extreme and does not interfere with intercourse.
Studies do indicate that for some men who use injections there is a greater likelyhood that they will develop this plaque. In my case it has not gotten any worse over the past year and half. I hope that I will be able to continue the BiMix shots for many years to come. I am aware of the plaque build up and worry about it, but so far it has not been a major problem.
PSA up to 4.7 July 2006 , nodule noted during DRE
Biopsy 10/16/06 ,stageT2A
Very Aggressive Gleason 4+4=8 right side
DaVinci Surgery January 2007
Post op confirms gleason 4+4=8 with no extension or invasion
no long term continence problems
Post surgery PSA continues to be "undetectable"
One side nerves spared
Bi-Mix for ED
born in 1941